Aphamea Brochure
Search Alphabetical order Drug Categories Pharmaceutical Form Chemical Composition
Oral Solution
Paracetamol
Analgesics - Antipyretics
Each 5ml contains
Paracetamol 120mg

Temporary analgesia Minor pain resulting from

Cold, flu, headache, sore throat, toothache
The temporary reduced of fever
According to the weight or age, if necessary, repeat dose every 4 hours and not give more than 5 doses in 24 hours do not use drug more than two days as directed by a doctor
3-6 months: 2.5 ml
6-24 months: 5 ml
2-4 years: 7.5 ml
4-8: 10 ml
8-10 years: 15 ml
10-12 years: 20 ml
100ml
Warnings sore throat:
Consult a doctor in the event that severe pain throat, lasted more than two days, is accompanied or followed by fever, headache, rash, nausea, or vomiting
Stop use and consult a doctor:
Exacerbation of pain, or continue for more than 5 days
Exacerbation of fever or continue for more than 3 days
Appearance of new symptoms
Continued redness or swelling